# SDR ASAA2023061583569

- Difficulty date: June 8, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810183
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAME PN 141A5810-183. GROUNDED - YES. REPAIRED DELAM ON FLOOR PNL PN 141A5810-183 WITH 150* FIBER GLASS DOUBLER REPAIR IAW B737-800 SRM 53-00-50-2R-1.
